# SDR HALA2023042500019

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 31,656 hours, 74,039 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - RTO OGG RUNWAY 02 DUE TO HYD R TEMP HI ALERT AT APPROX 40 KTS. CYCLED FLT CONTROLS TO CLEAR ALERT. SUBSEQUENT TAKEOFF NORMAL. NOTED BY MX. NO DEFECTS NOTED. A/C OK FOR SERVICE.
